# SDR SIMA20160328008

- Difficulty date: March 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,409 hours, 25,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contactor
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE LAVATORY IS NOT SHOWING IT IS CHARGING, THE LED DOES NOT COME ON.  R & R CONTACTORS TO WIRES W775-0005-24RD SP3557 & W775-0006-24BK SP3558 FOR FLASHLIGHT AT THE LAVATORY IAW SWPM 20-50-01 & 20-00-03.  SYS CHECKED GOOD IAW AMM 33-50-16 STEP 3 I 2.
